# SDR DL76S020013

- Difficulty date: January 6, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 34,269 hours, 16,248 cycles
- Engine: Ge CF680A2
- Engine time: 31,611 hours, 14,808 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 31,611 hours, 14,808 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ENGINE FLAME-OUT ON CLIMBOUT AT 34000.  RETURNED FOR LANDING AT MCO.  ENGINE FAILED NO MORE THAN 27 MINUTES FROM LANDING.  REPLACED FUEL MANIFOLDS AT 11 O'CLOCK AND 6 O'CLOCK POSITIONS RAN NR 2 ENG PER PFHB TEST 4 T/O POWER AND LEAK CK ALL PARAMETERS OK OK FOR SVC.  ALSO REPLACED RIGHT ENGINE FUEL FILTER.
